Browse Title Index


 
Issue Title
 
Volume 11, Number 3, September 2006 COMMON FIXED POINTS OF NONSELF COINCIDENTALLY COMMUTING MAPPINGS IN METRICALLY CONVEX METRIC SPACES Abstract   PDF
B.C. Dhage, Shin Min Kang, Ra U. Verma
 
Volume 19, Number 4, December 2014 COMMON FIXED POINTS OF STRICT PSEUDOCONTRACTIONS BY ITERATIVE ALGORITHMS IN HILBERT SPACES Abstract   PDF
Meng Wen, Changsong Hu, Jigen Peng
 
Volume 23, Number 3, September 2018 COMMON STATIONARY POINTS FOR MULTIVALUED CONTRACTIVE MAPPINGS OF INTEGRAL TYPE WITH δ-DISTANCE Abstract   PDF
Zeqing Liu, Ying Liu, Lei Meng, Shin Min Kang
 
Volume 24, Number 1, March 2019 COMMON STATIONARY POINTS OF MULTI-VALUED F-CONTRACTIONS WITH δ-DISTANCE Abstract   PDF
Zeqing Liu, Ying Liu, Shin Min Kang
 
Volume 11, Number 4, December 2006 COMPACTNESS OF EMBEDDINGS Abstract   PDF
A.G. Ramm
 
Volume 13, Number 5, December 2008 (Special Issue) COMPOSITE IMPLICIT ITERATION FOR COMMON FIXED POINTS OF STRICT PSEUDOCONTRACTIVE MAPPINGS Abstract   PDF
Dongxing Wang, Yongfu Su, Suhong Li
 
Volume 9, Number 2, June 2004 COMPUTATIONAL TECHNIQUES FOR SYSTEM OF THIRD ORDER BOUNDARY VALUE PROBLEMS Abstract   PDF
Eisa A. Al-Said
 
Volume 13, Number 1, March 2008 CONCERNING THE CONVERGENCE OF NEWTON METHOD UNDER VERTGEIM-TYPE CONDITIONS Abstract   PDF
Ioannis K. Argyros
 
Volume 25, Number 3, September 2020 CONDITIONS TO GUARANTEE THE EXISTENCE AND UNIQUENESS OF THE SOLUTION TO STOCHASTIC DIFFERENTIAL EQUATIONS Abstract   PDF
Chan-Ho Park, Mun-Jin Bae, Young-Ho Kim
 
Volume 22, Number 5, December 2017 (Special Issue) CONE METRIC SPACE WITH BANACH ALGEBRA AND FIXED POINT RESULTS FOR T-HARDY-ROGERS TYPE CONTRACTIONS Abstract   PDF
Young-Oh Yang
 
Volume 19, Number 2, June 2014 CONE METRIC SPACES AND RELATED FIXED POINT THEOREMS Abstract   PDF
Weiqiang Gong, Jinlu Li, Guanghui Zhou, Congjun Zhang
 
Volume 25, Number 1, March 2020 CONJUGATE DUALITY FOR CONCAVE MAXIMIZATION PROBLEMS AND APPLICATIONS Abstract   PDF
T. V. Thang, N. D. Truong
 
Volume 6, Number 1, June 2001 CONTINUATION THEOREMS FOR COUNTABLY CONDENSING MAPS Abstract   PDF
Ravi P. Agarwal, Donal O'Regan
 
Volume 11, Number 4, December 2006 CONTINUITY OF SINGLE- AND MULTIVALUED SUPERPOSITION OPERATORS IN GENERALIZED IDEAL SPACES OF MEASURABLE VECTOR FUNCTIONS Abstract   PDF
Martin Vath
 
Volume 11, Number 1, March 2006 CONTINUOUS DESCENT METHODS FOR THE MINIMIZATION OF LIPSCHITZ FUNCTIONS Abstract   PDF
Sergiu Aizicovici, Simeon Reich, Alexander J. Zaslavski
 
Volume 13, Number 4, December 2008 CONTINUOUS SELECTION THEOREM FOR phi_FC-MAPPINGS IN FC-SPACES AND ITS APPLICATIONS Abstract   PDF
Ming-Ge Yang, Lei Deng
 
Volume 13, Number 1, March 2008 CONTINUOUS SELECTIONS OF SET OF MILD SOLUTIONS OF SECOND ORDER DIFFERENTIAL INCLUSIONS Abstract   PDF
A. Anguraj, C. Murugesan
 
Volume 8, Number 4, December 2003 CONTROLLABILITY OF ABSTRACT QUASILINEAR INTEGRODIFFERENTIAL SYSTEMS Abstract   PDF
E.R. Anandhi, P. Manimegalai
 
Volume 16, Number 2, June 2011 CONTROLLABILITY OF DAMPED SECOND ORDER NONLINEAR IMPULSIVE SYSTEMS Abstract   PDF
G. Arthi, K. Balachandran
 
Volume 14, Number 1, March 2009 CONTROLLABILITY OF DAMPED SECOND-ORDER INITIAL VALUE PROBLEM FOR A CLASS OF DIFFERENTIAL INCLUSIONS WITH NONLOCAL CONDITIONS ON NONCOMPACT INTERVALS Abstract   PDF
D. N. Chalishajar
 
Volume 7, Number 1, March 2002 CONTROLLABILITY OF NONLINEAR ABSTRACT NEUTRAL EVOLUTION INTEGRODIFFERENTIAL SYSTEMS Abstract   PDF
K. Balachandran, P. Manimegalai
 
Volume 25, Number 2, June 2020 CONVERGENCE ANALYSIS FOR TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN CONVEX METRIC SPACES WITH APPLICATIONS Abstract   PDF
G. S. Saluja, Jong Kyu Kim
 
Volume 24, Number 4, December 2019 CONVERGENCE ANALYSIS OF VISCOSITY IMPLICIT RULES OF NONEXPANSIVE MAPPINGS IN BANACH SPACES Abstract   PDF
Mathew O. Aibinu, Jong Kyu Kim
 
Volume 20, Number 1, March 2015 CONVERGENCE FOR NEARLY ASYMPTOTICALLY NONEXPANSIVE MAPPINGS BY THREE-STEP ITERATIONS Abstract   PDF
G. S. Saluja
 
Volume 13, Number 5, December 2008 (Special Issue) CONVERGENCE OF A DOUBLE-SEQUENCE RANDOM ITERATION SCHEMES TO A RANDOM FIXED POINT Abstract   PDF
Yi-Xin Wen
 
226 - 250 of 1091 Items << < 5 6 7 8 9 10 11 12 13 14 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)